# SDR IPXA2025062370033

- Difficulty date: June 23, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 24,023 hours, 14,369 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Accumulator
- Part number: 30591038
- Part serial: 8190755LA
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GREEY SYS HYD LOW PRESSURE ECAM AIRCRAFT WAS VIBRATING LANDING GEAR WOULD NOT RETRACT FOLLOWED ECAM PROC AND ATB TO SDF.  REMOVED AND REPLACED GREEN HYDRAULIC ACCUMULATOR REF AMM 29-11-56/0401 OPS CHK GOOD.  C/W LANDING GEAR NORMAL EXTENSION AND RETRACTION - ADJUSTMENT/TEST. REFERENCE: 32-31-00/501 USING GREEN SYSTEM HYDRAULIC POWER. OPS NORMAL NO DEFECTS NOTED
